# SDR UALA2012082304738

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 71,207 hours, 12,718 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OIL CONSUMPTION 2368-2 ESN 777003.  OIL CONSUMPTION HAS REACHED AMBER LEVEL, CURRENTLY AT .38 QTS-HR.  PERFORM FIM TASK 71-08 TASK 819.  ACCOMPLISHED IDLE RUN OF NR 2 ENG AND FOUND OIL SCUPPER DRAIN LINE TO BE THE ONLY EXTERNAL EVIDENCE OF OIL LEAKAGE & REPLACED OIL CAP PER MM.
